Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commutator estimates


Author: Michael Taylor
Journal: Proc. Amer. Math. Soc. 131 (2003), 1501-1507
MSC (2000): Primary 35S05, 35S50
Published electronically: September 19, 2002
MathSciNet review: 1949880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We produce a family of commutator estimates, bridging two sharp classical cases of Calderon-Coifman-Meyer type and of Kato-Ponce-Moser type, respectively. The result provides a useful sharpening of other commonly used commutator estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35S05, 35S50

Retrieve articles in all journals with MSC (2000): 35S05, 35S50


Additional Information

Michael Taylor
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599
Email: met@math.unc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06723-0
PII: S 0002-9939(02)06723-0
Received by editor(s): December 13, 2001
Published electronically: September 19, 2002
Additional Notes: The author was partially supported by NSF grant DMS-9877077
Communicated by: Andreas Seeger
Article copyright: © Copyright 2002 American Mathematical Society